# SDR AALA202203244717

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A300*
- Aircraft serial: 6783
- Aircraft time: 19,876 hours, 7,474 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT ENGINE IDLES  WERE NOT THE SAME. MAINTENANCE REPLACED #2 ENGINE FUEL TEMPERATURE SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL / LEAK CHECK PER AMM 73-35-15.
